Geometry of biinvariant subsets of complex semisimple Lie groups

Gregor Fels; Laura Geatti

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1998)

  • Volume: 26, Issue: 2, page 329-356
  • ISSN: 0391-173X

How to cite


Fels, Gregor, and Geatti, Laura. "Geometry of biinvariant subsets of complex semisimple Lie groups." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 26.2 (1998): 329-356. <>.

author = {Fels, Gregor, Geatti, Laura},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {CR-geometry; representations of groups; generic orbits},
language = {eng},
number = {2},
pages = {329-356},
publisher = {Scuola normale superiore},
title = {Geometry of biinvariant subsets of complex semisimple Lie groups},
url = {},
volume = {26},
year = {1998},

AU - Fels, Gregor
AU - Geatti, Laura
TI - Geometry of biinvariant subsets of complex semisimple Lie groups
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1998
PB - Scuola normale superiore
VL - 26
IS - 2
SP - 329
EP - 356
LA - eng
KW - CR-geometry; representations of groups; generic orbits
UR -
ER -


  1. [Bo] A. Boggess, CR-Manifolds and Tangential Cauchy-Riemann Complex, Studies in Advanced Math., C.R.C. Press, 1991. Zbl0760.32001MR1211412
  2. [Br] R. Bremigan, Invariant analytic domains in complex semisimple groups, Transformation Groups1 (1996), 279-305. Zbl0867.22004MR1424446
  3. [FH] G. Fels - A.T. Huckleberry, A Characterisation of K-Invariant Stein Domains in Symmetric Embeddings, Complex Analysis and Geometry, Plenum Press, New York, 1993, 223-234. Zbl0790.32030MR1211883
  4. [Gr] S.J. Greenfield, Cauchy-Riemann equations in several complex variables, Ann. Scuola Norm. Sup. Pisa22 (1968), 257-314. Zbl0159.37502MR237816
  5. [GG] I.M. Gelfand - S.G. Gindikin, Complex manifolds whose skeletons are semisimple real Lie groups, and analytic discrete series of representations, Functional Anal. Appl. 7-4 (1977), 19-27. Zbl0444.22006MR492076
  6. [HN] J. Hilgert - K.H. Neeb, Lie Semigroups and their Applications, Lecture Notes in Math. 1552, Springer Verlag, 1993. Zbl0807.22001MR1317811
  7. [Hu] J.E. Humphreys, Conjugacy Classes in Semisimple Algebraic Groups, Mathematical Surveys and Monographs, Vol. 43, AMS, Providence, Rhole Island, 1995. Zbl0834.20048MR1343976
  8. [Las] M. Lassalle, Séries de Laurent des fonctions holomorphes dans la complexification d'une espace symétrique compact, Ann. Sci. École Norm. Sup.4 (1973), 267-290. Zbl0452.43011
  9. [L1] J.J. Loeb, Plurisubharmonicité et convexité sur les groupes reductifs complexes, Pub. IRMA-Lille 2 VIII (1986), 1-12. 
  10. [L2] J.J. Loeb, Action d'une forme réelle d'un groupe de Lie complexe sur les fonctions plurisubharmoniques, Ann. Inst. Fourier35 (1985), 59-97. Zbl0563.32013MR812319
  11. [MO] T. Matsuki - T. Oshima, Orbits of affine symmetric spaces under the action of the isotropy groups, J. Math. Soc. Japan32 (1980), 399-414. Zbl0451.53039MR567427
  12. [N1] K.H. Neeb, Invariant convex sets and functions in Lie Algebras, Semigroups Forum53 (1996), 305-349. Zbl0873.17009MR1400650
  13. [N2] K.H. Neeb, On the Complex and Convex Geometry of Ol'shanskiĭ semigroups, preprint 10, Institut Mittag-Leffler, 1995/ 96. MR1614894
  14. [O1] G I. OL'SHANSKIĭ, Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series, Functional Anal. Appl.15 (1982), 275-285. Zbl0503.22011MR639200
  15. [O2] G.I. Ol'shanski, Complex Lie semigroups, Hardy spaces and the program of Gelfand Gindikin, Differential Geom. Appl.1 (1982), 235-246. Zbl0789.22011MR1244445
  16. [Ra] P.K. Rashevskij, On the connectedness of the fixed point set of an automorphism of a Lie group, Funct. Anal. Appl.6 (1973), 341-342. Zbl0285.54036
  17. [St] R.J. Stanton, Analytic extension of the holomorphic discrete series, Amer. J. Math.108 (1986), 1411-1424. Zbl0626.43008MR868896
  18. [Su] M. Sugiura, Conjugate classes of Cartan subalgebras in real semisimple Lie Algebras, J. Math. Soc. Japan11 (1959), 374-434. Zbl0204.04201MR146305
  19. [Tu] A.E. Tumanov, The geometry of CR-Manifolds, Encyclopaedia of Mathematical Sciences, Vol. 9, Springer Verlag, 1989, 201-221. Zbl0658.32007

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.